Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The zeros of the partial sums of $ e\sp z$

Author: K. E. Iverson
Journal: Math. Comp. 7 (1953), 165-168
MSC: Primary 65.0X
MathSciNet review: 0057013
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A Description of the Mark IV Calculator. Computation Laboratory of Harvard University, Annals, v. 28 (In preparation).
  • [2] W. E. Milne, Numerical Calculus. Princeton 1949, p. 53; or D. R. Hartree, Numerical Analysis. Oxford 1952, p. 205.
  • [3] G. Szegö, ``Über eine Eigenschaft der Exponentialreihe,'' Berliner Mathematischen Gesellschaft, Sitzungsberichte, 1924, p. 50-64.
  • [4] J. Berghuis, Truncated power-series, Rep. R 173, Computation Dept., Math. Centre, Amsterdam, 1952. MR 0050059
  • [5] Richard S. Varga, Semi-infinite and infinite strips free of zeros, Univ. e Politecnico Torino. Rend. Sem. Mat. 11 (1952), 289–296. MR 0051914
  • [6] K. S. K. Iyengar, ``A note on the zeros of $ \sum\limits_0^n {\frac{{{x^r}}}{{r!}}} $.'' Mathematics Student, v. 6, 1938, p. 77.
  • [7] Morris Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Mathematical Surveys, No. 3, American Mathematical Society, New York, N. Y., 1949. MR 0031114

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society